... after taking it for certain period of time ?
- Fosamax Information for Consumers
- Fosamax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fosamax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
fosamax caused muscle problems in my legs
1 answer • 26 Dec 2009
I was on Fosamax years ago for Osteopenia. Bone density exams showed improvement. After being on the drug for over five years studies came out ...
1 answer • 22 Sep 2012
I have had pain in the right leg for some time now. It appears with use of alendronate (Fosamax), and Evista. Any recommendation for a drug for ...
3 answers • 9 Feb 2013
If I forget to take my generic version of Fosamax, should I take the the next day? And what if I fo?
I'm a 61 yo white female and am taking the medication to treat moderate osteoporosis (diagnosed by bone scan).
0 answers • 17 Sep 2014